|Exposing the LASIK Scam
|Page 1 of 1|
|Author:||ibigvolfan [ Mon Jan 07, 2008 3:16 pm ]|
Is there a milder drug that does the same thing as Alphagan? Alphagan works but it really makes my eyes itch bad while I have it in.
|Author:||Broken Eyes [ Mon Jan 07, 2008 5:02 pm ]|
Try diluting it with artificial tears. That's what I do. Put a drop or two of preservative-free tears in your eye, and without blinking, add a drop of Alphagan, then close your eye for about 10 seconds, then add another drop or two of artificial tears -- it's ok if it spills over at this point. After a few minutes use artificial tears again.
This method should reduce the irritation.
|Author:||Scientist [ Sat Jan 26, 2008 4:48 pm ]|
You may also ask your doctor about trying dilute pilocarpine solution. You should be forewarned that use of pilocarpine has been associated with retinal detachment.
No idea how big a risk use of a very dilute solution would be over the long term... it is also associated with headaches and ocular surface irritation.
Once you have a bad LASIK outcome the answer isn't as simple as pupil shrinking drops. They have side effects.
Alphagan loses its effectiveness with continued use and can actually produce a rebound effect where pupils become enlarged. Aaack!
Isn't it interesting that LASIK surgeons claim that pupil size doesn't matter, and then hand you pupil shrinking drugs when you have post-LASIK visual disturbances? Hmmmm.
|Page 1 of 1||All times are UTC|
|Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group